I stay in a constant state of fatigue and confusion. I never fully wake up. I sleep very deeply and for very long periods of time. I sleep for hours upon hours. I sleep so hard that I don’t hear alarms and I can’t wake up for appointments. I sleep right through them. When I finally wake up, I am in a stupor. I am in a stupor, fatigued & confused the remaining of the day. My hands are shaky.
Hi there. What you are experiencing are all side effects of this medication. I would talk to your doctor about seeing if there is something else you can take. Do your research. Life is short. We should not have to live like this. Take care and best wishes to you.
I started taking prazosin for blood pressure and I feel like I am in a constant dream state. Don’t have nightmares but have some strange dreams when sleeping. Confused as well and it seems like I am in a matrix in a book or fairy tale like I am being controlled just weird .
- Prazosin Information for Consumers
- Prazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 days ago • 9 answers
Updated 21 Apr 2016 • 1 answer
Updated 28 Mar 2016 • 2 answers
Updated 14 Apr 2016 • 1 answer
Posted 5 Dec 2018 • 0 answers